# SDR AWXA960440

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ML
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 7913 - DURING ROUTINE MAINTENANCE CHECK, FOUND VARIOUS EMERGENCY LIGHTS INOP.  REPLACED BAD EMERGENCY LIGHT BATTERY.  OPS CHECK GOOD, IAW MM 33-51-00.  (M)
